|Testim and large breasts
Nov 22, 2003
I was just prescribed Testim and one of the side effects listed are enlarged breasts. The questions I have are :
1. What percentage have this? 2. How large? 3. Is this permanent or temperary?
| Response from Mr. Vergel
Gynecomastia is rare at low doses of testosterone found in the gels. If it occurs, talk to your doctor about using Nolvadex or Arimidex to block the estrogen that is formed by aromatization of testosterone in the body that causes this problem in very few people. It can be reversed if treated early. Soem bodybuilders have to get the growth out surgically after they waited too long. More on this in the book "Built to Survive" that you can get at medibolics.com
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.